- -

On some properties of T0−ordered reflection

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On some properties of T0−ordered reflection

Show full item record

Lazaar, S.; Mhemdi, A. (2014). On some properties of T0−ordered reflection. Applied General Topology. 15(1):43-54. doi:http://dx.doi.org/10.4995/agt.2014.2144.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/43552

Files in this item

Item Metadata

Title: On some properties of T0−ordered reflection
Author: Lazaar, Sami Mhemdi, Abdelouaheb
Issued date:
Abstract:
[EN] In [12], the authors give an explicit construction of the T0−ordered reflection of an ordered topological space (X, τ,≤) . All ordered topological spaces such that whose T0−ordered reflections are T1−ordered spaces ...[+]
Subjects: Ordered topological space , T2−ordered , T1−ordered , T0 −ordered , Ordered reflection , Ordered quotient , Category and functor
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2014.2144
Publisher:
Editorial Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2014.2144
Type: Artículo

References

A. Ayache, O. Echi, The envelope of a subcategory in Topology and group theory, Int. J. Math. Math. Sci. 21 (2005), 3787-3404.

Belaid, K., Echi, O., & Lazaar, S. (2004). T(α,β)-spaces and the Wallman compactification. International Journal of Mathematics and Mathematical Sciences, 2004(68), 3717-3735. doi:10.1155/s0161171204404050

Casacuberta, C., Frei, A., & Tan, G. C. (1995). Extending localization functors. Journal of Pure and Applied Algebra, 103(2), 149-165. doi:10.1016/0022-4049(94)00099-5 [+]
A. Ayache, O. Echi, The envelope of a subcategory in Topology and group theory, Int. J. Math. Math. Sci. 21 (2005), 3787-3404.

Belaid, K., Echi, O., & Lazaar, S. (2004). T(α,β)-spaces and the Wallman compactification. International Journal of Mathematics and Mathematical Sciences, 2004(68), 3717-3735. doi:10.1155/s0161171204404050

Casacuberta, C., Frei, A., & Tan, G. C. (1995). Extending localization functors. Journal of Pure and Applied Algebra, 103(2), 149-165. doi:10.1016/0022-4049(94)00099-5

A. Deleanu, A. Frei, and P. Hilton, Generalized Adams completion, Cah. Topologie Géom. Différ. Catég.15 (1974), 61-82.

R. El Bashir and J. Velebil, Simultaneously reflective and coreflective subcategories of presheaves, Theory Appl. Categ. 10 (2002), 410-423.

Freyd, P. J., & Kelly, G. M. (1972). Categories of continuous functors, I. Journal of Pure and Applied Algebra, 2(3), 169-191. doi:10.1016/0022-4049(72)90001-1

A. Grothendieck and J. Dieudonné, Eléments de géométrie algébrique, Springer-Verlag (1971).

J. M. Harvey, Reflective subcategories, Ill. J. Math. 29 (1985), 365-369.

Herrlich, H., & Strecker, G. (1997). Categorical Topology — Its Origins, as Exemplified by the Unfolding of the Theory of Topological Reflections and Coreflections before 1971. History of Topology, 255-341. doi:10.1007/978-94-017-0468-7_15

Herrlich, H., & Strecker, G. E. (1968). H-closed spaces and reflective subcategories. Mathematische Annalen, 177(4), 302-309. doi:10.1007/bf01350722

Künzi, H.-P. A., & Richmond, T. A. (2005). Ti-ordered reflections. Applied General Topology, 6(2), 207. doi:10.4995/agt.2005.1955

H-P. A. Künzi, A. E. Mccluskey and T. A. Richmond, Ordered separation axioms and the Wallman ordered compactification, Publ. Math. Debrecen 73/3-4 (2008), 361-377.

Lane, S. M. (1971). Categories for the Working Mathematician. Graduate Texts in Mathematics. doi:10.1007/978-1-4612-9839-7

Tholen, W. (1987). Reflective subcategories. Topology and its Applications, 27(2), 201-212. doi:10.1016/0166-8641(87)90105-2

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record